# SDR C2XA08IA101

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- Aircraft time: 16,014 hours, 13,410 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Panel
- Part number: 792249
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2339, DURING PRE-FLIGHT INSPECTION THE CREW REPORTED SMOKE TO BE COMING FROM THE OVERHEAD HYDRAULIC PANEL.  MAINTENANCE REMOVED AND REPLACED THE HYDRAULIC CONTROL PANEL, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
